# SDR CALA2025071406526

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 40,618 hours, 14,843 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTOR ACTIVATED. NO INDICATION OF SMOKE OR FUMES INSPECTED LAVATORY, FOUND STATUS INDICATOR LIGHT ON SMOKE DETECTOR SOLID GREEN, NO SIGNS OF SMOKE, NO ALARM. NO HISTORY OF ISSUE. REF.AMM 26-14-00.
